Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board Member: Blackburn, Simon R. / Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Schäge, Sven / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura

2 Issues per year


CiteScore 2016: 0.35

SCImago Journal Rank (SJR) 2015: 1.208
Source Normalized Impact per Paper (SNIP) 2015: 2.294

Mathematical Citation Quotient (MCQ) 2015: 0.48

Online
ISSN
1869-6104
See all formats and pricing
In This Section

Algebraic geometry over natural numbers. The classification of coordinate monoids

A. Shevlyakov
  • Omsk Branch of Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Pevtsova st. 13, 644099 Omsk, Russia. E-mail:
Published Online: 2010-06-23 | DOI: https://doi.org/10.1515/gcc.2010.007

Abstract

In this paper we classify the coordinate ℕ-monoids of algebraic sets over the additive monoid of natural numbers.

Keywords.: Universal algebraic geometry; coordinate monoid; system of equations

About the article

Received: 2009-09-30

Revised: 2010-02-01

Published Online: 2010-06-23

Published in Print: 2010-06-01



Citation Information: Groups – Complexity – Cryptology, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/gcc.2010.007. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
E. Yu. Daniyarova, A. G. Myasnikov, and V. N. Remeslennikov
Journal of Mathematical Sciences, 2012, Volume 185, Number 3, Page 389
[2]
É. Yu. Daniyarova, A. G. Myasnikov, and V. N. Remeslennikov
Algebra and Logic, 2011, Volume 49, Number 6, Page 483

Comments (0)

Please log in or register to comment.
Log in